Aa
A
A
A
Close
Emphysema Community
77 Members
Avatar universal

Why does my Dad's heart rate go up and oxygen fall when they reduce sedation?

opens his eyes but does not follow commands, he does not seem to recognize anyone, does not make eye contact.  When they lower his sedation (Propofol, Versed) his heart rate goes up to 140 and his oxygen saturation drops, and they say he gets very agitated; so they sedate him again.  They are saying he will be extremely difficult to wean because of this, and his underlying COPD.  How can they get him off the sedation without the agitation?
0 Responses
Have an Answer?
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.